Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > Phew! Glad I'm not alone! I'm sweating on Prednisone (asthmatic wheezing albuterol diabetic)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 6th May 21:15
thebennetts
External User
 
Posts: 1
Default Phew! Glad I'm not alone! I'm sweating on Prednisone (asthmatic wheezing albuterol diabetic)


Hi there noob here,
I am 41, mild asthmatic, diabetic. I generally dont use anything but
an occassional couple puffs of Albuterol MDI PRN but the sleeping
monster has reared his ugly head these past 2 weeks when I got a URI
and it aggravated the asthma. Went to the MD and was told use Alb 2
puffs 2X a day and one puff Flovent 220 twice a day, bit it didnt cut
the mustard. I myself increased the MDI to every 4 with no relief
frmot he coughing and wheezing. Went into doc office today and was
bad enough for them to give me a neb treatment there. I left with
script for neb machine and albuterol solution for inhalation told to
continue Flovent but discontinue Albuterol MDI, and was given
PREDNISONE! I have had to do this temporarily on 2 other occassions
and find sweating to be the biggest problem. I thought it was just me.
Glad to know it happens to others too. Im on 60mg for 3 days, 40mg for
3 days 20 for 2 days and 10 for 2 days. It is 11:15 pm and I have
already sweat myself right out of bed. I searched the archives on this
and found others c/o this but couldnt find out why this happens. I
like the euphoria side affect of it, the increased libido, the aches
and pains in my body diminishing,m but dont care for the appetite
increase or sweating. Why do we sweat when taking it?? SOme sort of
immuno suppression thing?
TIA, Laureen
  Reply With Quote


  sponsored links


2 6th May 21:15
00doc
External User
 
Posts: 1
Default Phew! Glad I'm not alone! I'm sweating on Prednisone (eye immunosuppression)


Inhaled steroids do great for preventing an exacerbation but there is
some doubt about their effectiveness for treating one onc eit has
started. It sounds like he did the right thing in giving them to you.

They can raise the sugars so you will want to keep an eye on them.

It is a hormone that affects a lot of things. I don't know exactly why
it causes sweating but doubt it is due to immunosuppression.

--
CBI, MD
  Reply With Quote
Reply


Thread Tools
Display Modes




Copyright © 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666